No. You will probably bleed for your usual time. If you do bleed past 10 days, see a doctor as there is something wrong.
You begin spotting and/or bleeding from your vagina.
I just started the pill recently. I was bleeding heavily like I was on my period for the entire first month. My doc switched me and I'm still bleeding. It sucks. You should talk to your doctor if you bleed heavily because the blood loss could make you anemic. My friend who started about the same time is not having much spotting but the pills does make her very emotional/moody.
That could be a miscarriage
if you havent started your periods this is what it could be. If you have started your periods and this is occurring before or after you period is about to start it could b spotting if its possible it isn't spotting i would go seek a doctors opinion answer ovulation bleeding or implantation bleeding
Not very likely. But you should take a pregnancy test after the bleeding stops.
I've been on Cipralex for about a month now and the spotting started soon after I started taking them. Every day there's spotting, not just near ovulation time. Has yours gone away yet?
It's really confusing to me.. I think I might be pregnant but I started bleeding and I don't know if its heavy bleeding or just normal bleeding and a cose for concern because its definitely not light..
Was it a proper period or just spotting? If it was a proper period, if it happens again, you need to speak to your doctor. If it was spotting, then it was probably because you were ovulating because many women experience spotting when they are ovulating (releasing an egg) as this occurs roughly 2 weeks after your period
You may not have any more bleeding this month. Use a backup method for seven days, but you're probably protected right away if you started NuvaRing with spotting.
What you describe is spotting, spotting is just light bleeding so not separate from menstruation - most people spot as their period starts, this is normal. If you're not sure if you're pregnant or not then take a pregnancy test to be sure.
Yes its possible.
why am i bleeding heavy and having blood clots ? i even bleed thourgh my tapons
If you are pregnant and bleeding red call your doctor ASAP. If you recently had sex it could just be from a sensitive cervix. When i was pregnant and spotting my docs office told me no sex and I was on bed rest for 7 days after the spotting ended.
it could be a miscarriage but it could also just be the egg planting itself. it just depends on how much spotting it was//
Spotting after a pap smear is common, particularly during pregnancy. All bleeding during pregnancy should be discussed with your health care provider.
You may of started your period early. All you can do is wait and see if this turns into a normal period. Or do a pregnancy test in a few days time.
We will all hope not. If the guy was wearing a condom, he apparently doesn't want a child.
When I decided to have sex again I started bleeding during forplay we didn't even get to having sex.
you should see a doctor right away
This is called break through bleeding, if it continues talk to your doctor about changing pills.
No. Spotting does not prevent implantation. It is often a symptom of implantation. An egg is viable (for fusion with a spermatoza) when the egg "drops" right up to, and including, when the period starts. So, if you had unprotected sex during your ovulation window and you have spotting, then I suggest getting a pregnancy test ... unless you had your period after the spotting events. The sequence of events that you describe tells me that you could have experienced implantation bleeding ... however, if you have not been sexually active, then this is not the case. Either way, if the spotting /bleeding changes in intensity /duration, have your Gyno check it out for you.
Get a pad or tampon and move on. Some women can skip placebos without spotting, and some can't. You can try again in the future and see if it works for you. The spotting is not an indication that the pill isnt' working.
It could be, but the best way to tell would be a pregnancy test and a doctor's visit! It could also be a period, ectopic pregnancy, or a miscarriage.
The brown spotting you saw was most likely old blood. Since you started bleeding normally you are most likely not pregnant. Your cycle can shift due to stress, so that might be why you were 2 days late. HTH.
probably not, good luck joymaker rn